# SDR QXEA0201259

- Difficulty date: August 19, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 ENGINE NACELLE UPPER INBOARD DIAGONAL MOUNT STRUT HAS GOUGE MID SPAN ON TOP SIDE.  REPAIRED IAW RD 8-54-036.
